# SDR ABXA9701174

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Part number: 9910078867
- Condition: Corroded
- Location: Bs 133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LOWER SURFACE OF THE CABIN SUBFLOOR STA 133 CORRODED AT THE EDGE OF THE FLOORBEAM BETWEEN LBL 12 TO RBL 36.  REPAIRED IAW DC-9 SRM 51-01.
